Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes excessive sleepiness and fatigue after taking Dopergin?

Hi m married girl age 29 1 year married and failed to conceive .I have consult doctor and she told me that I have prolactin level 32.my weight is 74 kg.I have done every thing exercise walk and vegetables fruits diet but failed to lose weight.doctor recommend me dopergin half at night .now my condition is that I always feel sleepy tired and poor memory weak hairs etc.help me .my husband is in abroad n we together spend just 30 days.
Wed, 20 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

For conception, compatibility (physiological) is must and it is a natural phenomenon. Some time woman does not conceive even when the tests are normal.

Hope I have answered your query,
let me know if I can assist you any further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir,i am experiencing strange type of problem.however long i sleep next morning whenevr i wake up,after two three hours later i feel sleepy again.and no energy to live properly...i always feel like sad and alone though i am a married man....i always fear of future that what will happen with me and definetly some wrong will happen.People arround me now taking me very lightly... plz help me sir.....

doctor1 MD

Good morning sir. Iam feeling very tired and sleepy every time and faint most often after doing a simple job. My energy levels are too low to have busy running life. I too have a heavy dizziness and head ache often. And when check my bp it s always constant at 100/70, 106/73. Is my bp low? If not then what steps should I take to recover myself

doctor1 MD

My daughter was diagnosed with Major Depression and unknown psychosis. The Dr has her on 2mg Risperidone twice daily along with Trazadone 50mg at night. My question is this, the Dr prescribed Klonopin 0.5mg twice daily. My daughter was at work today and almost past out. I called the Dr but haven t heard back from him. She just started taking the Klonopin yesterday and has been sleeping and does not want to do anything. I told her to stop taking the Klonopin.